# SDR VNAA2019072499901

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 35,551 hours, 35,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FS 755 AT STR 22R THRU 23L DAMAGED.  REQUIRES PERMANENT REPAIR.  ACCOMPLISHED EA 25-2019-145 REV:IR SKIN FUSELAGE STA 755.00 SPAR DATUM 67.5% STRINGERS 24L TO 22R ISSUED 7/23/19. REF ATTACHED EA'S FOR WORK PERFORMED.
